# SDR A8JA201204100013

- Difficulty date: April 10, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N510GJ
- Make and model: Cessna 510
- Aircraft serial: 5100083
- Aircraft time: 1,554 hours, 1,401 cycles
- Engine: Pwc PW615FA
- Engine time: 1,554 hours, 1,401 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Oil Pressure
- Part time: 1,554 hours, 1,401 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING A CHECK FLIGHT AFTER MX, PILOT AND MECHANIC NOTICED AN ERRATIC OIL PRESSURE INDICATION ON THE NR 2 ENGINE.  OIL PRESSURE WOULD GO FROM ZERO TO NORMAL, WITH RAPID FLUCTUATIONS.  NO OTHER ENGINE PARAMETERS WERE AFFECTED.  PILOT ELECTED TO RETURN TO DEPARTURE.  FOLLOWING FLIGHT, OIL PRESSURE TRANSMITTERS WERE MOVED FROM LT TO RT AND SL510-79-02 WAS PERFORMED UPON INSTALLATION.  IT WOULD APPEAR THAT REPERFORMING SL510-79-02 CORRECTED THE FAULT.
